# SDR 96UAL900349

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4719U
- Make and model: Boeing 747122
- Aircraft serial: 19880
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT EXTERNAL OVERWING EMERGENCY LIGHT INOPERATIVE.  BULB ELEMENT BURNED OUT.  REPLACED BULB.
